# SDR SWIA200110098

- Difficulty date: August 16, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Aircraft time: 29,948 hours, 36,752 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss
- Condition: Failed
- Location: Dc System
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO SEA THE ''EMERGENCY BUS OFF" LIGHT ON OVERHEAD PANEL LIGHT CAME ON, AND ON THE MAP PANEL THE AMBER APU, ELECTRIC, POWER OFF, DEICE AND BRAKES LIGHTS CAME ON.  FOLLOWED QRH PROCEDURE TO AFM 3-8 PROCEDURE - EMERGENCY DC BUS FAILED.RESET EMERGENCY DC BUS 2 CB 0470.  ALL SYSTEMS CHECK GOOD.
